RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 6, Pages 917–929 (Mi mz2541)  

This article is cited in 2 scientific papers (total in 2 papers)

Stepwise Gauge Equivalence of Differential Operators

S. P. Khekalo

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: In this paper, we study the relation between the notion of gauge equivalence and solutions of certain systems of nonlinear partial differential equations. This relation is based on stepwise gauge equivalence.

DOI: https://doi.org/10.4213/mzm2541

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:6, 843–854

Bibliographic databases:

UDC: 517.944
Received: 21.01.2004
Revised: 17.11.2004

Citation: S. P. Khekalo, “Stepwise Gauge Equivalence of Differential Operators”, Mat. Zametki, 77:6 (2005), 917–929; Math. Notes, 77:6 (2005), 843–854

Citation in format AMSBIB
\Bibitem{Khe05}
\by S.~P.~Khekalo
\paper Stepwise Gauge Equivalence of Differential Operators
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 6
\pages 917--929
\mathnet{http://mi.mathnet.ru/mz2541}
\crossref{https://doi.org/10.4213/mzm2541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2246966}
\zmath{https://zbmath.org/?q=an:1089.47503}
\elib{http://elibrary.ru/item.asp?id=9155839}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 6
\pages 843--854
\crossref{https://doi.org/10.1007/s11006-005-0084-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230336000024}
\elib{http://elibrary.ru/item.asp?id=13473868}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-21644465922}


Linking options:
  • http://mi.mathnet.ru/eng/mz2541
  • https://doi.org/10.4213/mzm2541
  • http://mi.mathnet.ru/eng/mz/v77/i6/p917

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Khekalo, “Solution of the Hadamard problem in the class of stepwise gauge-equivalent deformations of homogeneous differential operators with constant coefficients”, St. Petersburg Math. J., 19:6 (2008), 1015–1028  mathnet  crossref  mathscinet  zmath  isi  elib
    2. S. P. Khekalo, “Dunkl–Darboux differential-difference operators”, Izv. Math., 81:1 (2017), 156–178  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:60
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019